• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1993 1992 1991 1990 1989 1988 1987 1986 1985 1984 1983 1981 1980 1979 1978 alle Jahre

Artikel

A. Frühbis-Krüger (2010): A short note on Hauser`s Kangaroo phenomena and weak maximal contact in higher dimensions, J. Singularities 2 (2010), 128 - 142 weitere Informationen
arXiv: 1007.2203

A. Frühbis-Krüger, A. Neumer (2010): Simple Cohen-Macaulay Codimension 2 Singularities, Comm. in Algebra 38 Issue 2 (2010), 454-495
arXiv: 0808.2439

A. Prendergast-Smith (2010): Finiteness results for 3-folds with semiample anticanonical bundle
arXiv: 1008.4467

B. Hovinen (2010): Deformations of Matrix Factorisations with Macaulay2 weitere Informationen

C. Erdenberger, S. Grushevsky, K. Hulek (2010): Some intersection numbers of divisors on toroidal compactifications of Ag, J. Algebraic Geom. 19 (2010), 99-132
arXiv: 0707.1274

G. Farkas, K. Ludwig (2010): The Kodaira dimension of the moduli space of Prym varieties, J. Eur. Math. Soc. (JEMS) 12 (2010), no. 3, 755-795
arXiv: 0804.4616

J. C. Rohde (2010): Some Mirror partners with Complex multiplication, Commun. Number Theory Phys. 4 (2010), no. 3, 597--607, REMK Adresse: Hamburg
arXiv: 1006.0807

J. C. Rohde (2010): Calabi-Yau manifolds and generic Hodge groups
arXiv: 1001.4239

J. C. Rohde (2010): Maximal automorphisms of Calabi-Yau manifolds versus maximally unipotent monodromy , Manuscripta Math. 131 (2010), 459-474.
arXiv: 0902.4592

J. M. Landsberg, O. Tommasi (2010): On the Debarre-de Jong and Beheshti-Starr conjectures on hypersurfaces with too many lines, Michigan Math. J. 59 (2010), no. 3, 573-588
arXiv: 0810.4158

K. Hulek, O. Tommasi (2010): Cohomology of the toroidal compactification of A_3, Proceedimgs of the Conference in honour of S. Ramanan, Contemp. Math. 522 (2010), 89-103
arXiv: 0807.4099

K. Ludwig (2010): On the geometry of the moduli space of spin curves, J. Algebraic Geom. 19 (2010), no. 1, 133-171.
arXiv: 0707.1831

L. Dieulefait, A. Pacetti, M. Schütt (2010): Modularity of the Consani-Scholten quintic
arXiv: 1005.4523

L. H. Halle (2010): Galois actions on Néron models of Jacobians (L`action Galoisienne sur le modéle de Néron d`une Jacobienne), Annales de l`Institut Fourier 60 no. 3 (2010), 853-903

L. H. Halle (2010): Stable reduction of curves and tame ramification, Math. Z. 265 (2010), no. 3, 529-550.

L. H. Halle, J. Nicaise (2010): Jumps and monodromy of abelian varieties
arXiv: 1009.3777

L. H. Halle, J. Nicaise (2010): The Néron component series of an abelian variety, Math. Ann. 348 (2010), no. 3, 749-778
arXiv: 0910.1816

M. Lönne (2010): Braid monodromy of some Brieskorn-Pham singularities, Internat. J. Math. 21 (2010), 1047 – 1070.

M. Lönne (2010): Presentations of subgroups of the braid group generated by powers of band generators, Topology and its Appl. 157 (2010), 1127 – 1135
arXiv: 0904.1469

M. Lönne (2010): Geometric and Algebraic Significance of Some Hurwitz Stabilisers in Brn, Int. Electron. J. Algebra 8 (2010), 1 – 17.

M. Schütt (2010): K3 surfaces of Picard rank 20 over Q, Algebra &Number Theory 4 (2010), no. 3, 335-356.
arXiv: 0804.1558

M. Schütt (2010): K3 surfaces with non-symplectic automorphism of 2-power order, J. Algebra 323 (2010), 206-223
arXiv: 0807.3708

M. Schütt, T. Shioda (2010): Elliptic Surfaces, Advanced Studies in Pure Mathematics 60 (2010), 51-160.
arXiv: 0907.0298

M. Schütt, T. Shioda, R. van Luijk  (2010): Lines on Fermat surfaces, Journal of Number Theory 130 (2010), 1939-1963
arXiv: arXiv:0812.2377

M. Wandel (2010): Moduli Spaces of Stable Pairs in Donaldson-Thomas Theory
arXiv: 1011.3328

O. Tommasi (2010): Cohomology of the moduli space of smooth plane quartic curves with an odd theta characteristic
arXiv: 1002.3863

R. Livné, M. Schütt, N. Yui (2010): The modularity of K3 surfaces with non-symplectic group actions, Math. Ann. 348 (2010), 333-355
arXiv: 0904.1922

S. Krug (2010): Rational cohomology of R2 (and S2 )
arXiv: 1012.5191

V. Gritsenko, K. Hulek, G.K. Sankaran (2010): Moduli spaces of irreducible symplectic manifolds, Compos. Math. 146 (2010), no. 2, 404-434
arXiv: 0802.2078

W. Ebeling, D. Ploog (2010): Poincaré series and Coxeter functors for Fuchsian singularities, Adv. Math. 225 (2010), 1387-1398.
arXiv: 0903.4692

W. Ebeling, D. Ploog (2010): McKay correspondence for the Poincaré series of Kleinian and Fuchsian singularities, Math. Ann. 347 (2010), 689-702.
arXiv: 0809.2738

W. Ebeling, S. M. Gusein-Zade (2010): Multi-variable Poincaré series associated with Newton diagrams, Journal of Singularities 1 (2010), 60-68 weitere Informationen
arXiv: 0906.0081